# SDR SWAA2022041233499

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8606H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 747 TO 767; RBL 21; WL 155.3; INTERCOSTAL HAS CORROSION ON UPPER AND LOWER FLANGE AROUND NUT PLATE HOLES / REMOVED COROSION FROM AFT CARGO COMPARTMENT INTERCOSTAL STA747 TO STA767; RBL 21;WL155.3 IAW B737-800 SRM 51-10-02-0G-0 PER 15. INSPECTED WITH 10X MAG GLASS. NO DEFECTS NOTED. VERIFIED MATERIAL LOSS: ORIGINAL T= .032' REMAINING T=.027' LOSS= .005' LIMIMT= .003'. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 FIGURE 103 DET D. REMOVED AND REPLACED INTRCOSTAL IN AFT CARGO COMPARTMENT STA 747 TO SCA 767; RBL 21; WL 155.3 IAW B737-800 SRM 51-40-02-0G-0 AND BOEING 737-800 DWGS 146A7500 REV- AND 146A7502 REV-. APPLIED CIC IAW B737-800 AMM 51-21-91-620-802 MPN: 146A7505-12 ATAG: A81376
